# SDR ABXA050307

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5779935
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTERLINE WEB AT STA 800 - 857, BUTT LINE O CORRODED.  FABRICATED WEB AT STA 800 - 857, BUTT LINE 0 IAW REA D853-52543.  MATERIAL USED .080 7075-T6, P/O NR 1113384.
